MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT600
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The intraocular lens remains implanted.All pertinent information available to (b)(4) has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was implanted on (b)(6) 2017 into the patient's left eye.At the time of surgery, the iol was positioned at 89 degrees.On (b)(6) 2018, the iol axis was measured at 103 degrees.Therefore, there was an iol rotation of 14 degrees.No actions have been taken.It was reported that the patient is happy with the surgery and the outcome does not significantly interfere with activities of daily life.No additional information was provided to (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7315058
Report Number3011852734-2018-00026
Device Sequence Number16512985
Product Code HQL
UDI-Device Identifier05050474604049
UDI-Public(01)05050474604049(17)220727
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/27/2022
Device Model NumberZCT600
Device Catalogue NumberZCT600U140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR